# SDR AALA202303083698

- Difficulty date: February 26, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660U22
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN, RIGHT HAND AFT FLOOR SUPPORT INTERCOSTAL, LOCATED AT BS 958 AND RBL 47. REPLACED INTERCOSTAL PER SRM 51-40-02-0G.
